# SDR USAASA01057

- Difficulty date: October 29, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N739US
- Make and model: Airbus A319-112
- Aircraft serial: 1263
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 477 - EN ROUTE PHL-TPA - DURING SHORT FINAL INTO TPA, THE CABIN CREW REPORTED POSSIBLE SMOKE IN THE AFT GALLEY.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AFT GALLEY AND FOUND NO SMOKE EVIDENT WITH ANY GALLEY SYSTEM OPERATING.  OK FOR SERVICE.  (M)
